# SDR SWAA2022031474952

- Difficulty date: February 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Damaged
- Location: External Fuselag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAD A PREVIOUS BLEND AT BS 360+5' AND 5' BELOW STR 27L.    HFEC INSPECTED DENTED AREA  IAW NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.  EVALUATED PREVIOUS BLEND AT DISCREPANCY AREA L=1.9' W=0.8' ORIGINAL THICKNESS 0.063' MATERIAL REMAINING THICKNESS 0.053' MAX LOSS 0.010' FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-5 TABLE 101 AND FIGURE 102 DETAIL C.   REWORK IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.
